Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 4, Pages 465-475

On the optimal control of affine nonlinear systems

Statistics and Applied Mathematics Institute of the Romanian Academy, P.O. Box 1-24, Bucharest 010145, Romania

Received 20 January 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Popescu and A. Dumitrache, “On the optimal control of affine nonlinear systems,” Mathematical Problems in Engineering, vol. 2005, no. 4, pp. 465-475, 2005.